# SDR ASAA2022111040745

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,747 hours, 13,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN BETWEEN ROWS 16 AND 17, FELL OFF. GROUNDED - YES. REINSTALLED EMERGENCY EXIT SIGN COVER BETWEEN EMERGENCY EXIT DOORS, OPS NORMAL REF B737-800 AMM 33-51-01.
